# SDR UIEA2017052300843

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,833 hours, 17,311 cycles
- System (JASC): 2120 · Air Distribution System
- Part: O-Ring
- Part number: 217T24003
- Condition: Failed
- Location: Cooling Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MCDU IS LOSING COOLING AIR INFLIGHT,  AUTO MODE.  REPLACED O-RING ON EQUIPMENT COOLING DUCTS. OPS CHECKED IAW 21-58-00.
